RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 2023 Volume 216, Number 1, Pages 3–19 (Mi tmf10519)

This article is cited in 4 papers

Classical $6j$-symbols of finite-dimensional representations of the algebra $\mathfrak{gl}_3$

D. V. Artamonov

Lomonosov Moscow State University, Moscow, Russia

Abstract: We find anšexplicit formula for anšarbitrary $6j$-symbol of finite-dimensional irreducible representations of the Lie algebra $\mathfrak{gl}_3$. It is given by the result of substituting $\pm 1$s in a hypergeometric-type series similar to the $\Gamma$-series, which is the simplest several-variate hypergeometric series. We present necessary conditions for the $6j$-symbol to be nonzero.

Keywords: $6j$-symbols, hypergeometric functions.

MSC: 17B10 33C80

Received: 12.04.2023
Revised: 12.04.2023

DOI: 10.4213/tmf10519


 English version:
Theoretical and Mathematical Physics, 2023, 216:1, 909–923

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025